Oh yes, Tramadol is an opiate with a side kick of some freaky antidepressant which eventually makes pain worse and makes you feel insane. Even if you don't "abuse" it you will become dependant. As someone told me earlier, it's the Devil's Drug! I am on Day 8 of Cold Turkey WIthdrawal. It's WAY better than day 4 my friend. On Day 4 I could barely move and I am freakishly strong. This stuff knocked me down and held me under. Safe, yeah right! I just wish my ex-doctor and all the people who invented this drug had to be forced to take it and ten endure the withdrawals. Listen, you are doing what you need to do to save your life. I swear it felt like I was going to go insane or die at the end. And I was only taking the maximum dose as they told me to. Just try and sleep. The Thomas Detox is great, it works. I hope you have acess to the ingredients. Your husband needs a healthy wife, so hopefully he will start to understand. I am ONLY 4 days past you on cold turey and I was able to (barely) work 5.5 hours today. You can do it. Rest, breath and sleep!
gtm says 5-7 days so u r really close to being over the hump....i know ur hubby needs his vacation but u need to be clean...he will still love u i am sure (:
it sounds like you have a great attitude!!! You ARE going to make it through ..and then it you will be free..you will still have mental struggles but much of that depends also on your history with addiction..keep on posting and try to remain positive..
Thanks so much for the comments sadinmichigan and GoingToMakeit. They really helped this morning! I am going to make it through this!
I haven't taken tramadol either but plenty here have..you are desrcibing pretty much w/d symptoms as goingtomakeit said..hang in there..and maybe tell your husband that you didn't realize that the tramadol would be like that and you want to be healthy..Hopefully that is more important to him..Congratulations on taking control of your health ..
Tramadol is a synthetic opiate and is highly addictive. My understanding is that withdrawals last 5-7 days on Trams. so the good news is that you are almost through this. I have heard your w/d symptoms being mentioned by others.